It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Men's Health Board Index
Pages: 1Showing 1 - 3 of 3 for quinalone antibiotics. (0.003 seconds)


... I've just come off of several months of Cipro and Levaquin and although the side-effects have calmed down a bit (as one would expect), I am wondering if what I am experiencing now may be caused by either withdrawl or the residual effect of these antibiotics. My body feels kind of yucky all over - poisoned (sort of) and I feel hungover as if I'd just come off of a major... (2 replies)
... Why were you on Cipro and Levaquin? (2 replies)
... I've done the anti B thing too. Never had any side effects. (2 replies)





Pages: 1

All times are GMT -7. The time now is 03:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!